Please use this identifier to cite or link to this item:
Title: On the contraction ratio of iterated function systems whose attractors are Sierpinski n-gons
Authors: Abdulaziz, Abdulrahman Ali 
Judy Said
Affiliations: Department of Mathematics 
Keywords: Chaos game
Iterated function systems
Sierpinski gasket
Issue Date: 2021
Publisher: Elsevier
Part of: Chaos, Solitons & Fractals
Volume: 150
Issue: September 2021, 111140
Start page: 1
End page: 5
In this paper we apply the chaos game to n-sided regular polygons to generate fractals that are similar to the Sierpinski gasket. We show that for each n-gon, there is an exact ratio that will yield a perfect gasket. We then find a formula for this ratio that depends only on the angle π/n.
ISSN: 09600779
DOI: 10.1016/j.chaos.2021.111140
Type: Journal Article
Appears in Collections:Department of Mathematics

Show full item record

Record view(s)

checked on Sep 22, 2022

Google ScholarTM


Dimensions Altmetric

Dimensions Altmetric

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.